MAUDE Adverse Event Report: ARTHREX, INC. IBAL UKA, TIBIAL IMPACTOR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBAL UKA, TIBIAL IMPACTOR; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBAL UKA, TIBIAL IMPACTOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/02/2025, it was reported by a distributor via (b)(4) that an ar-611-4 tibial impactor broke upon impact.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged, ar-611-4, batch 052204, was received for investigation.Visual evaluation found that the impactor head is broken off.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to wear and tear.Due to continuous mechanical forces applied to it, the device will inevitably sustain damage over time.The device's manufacturing date was 2022.Refer to the investigation photos.The complaint allegation is confirmed.

Brand Name
IBAL UKA, TIBIAL IMPACTOR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22336516
Report Number1220246-2025-02652
Device Sequence Number9172193
Product Code LXH
UDI-Device Identifier00888867223868
UDI-Public(01)00888867223868(11)220526(10)052204
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL UKA, TIBIAL IMPACTOR
Device Catalogue NumberAR-611-4
Device Lot Number052204
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date05/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown